MAUDE Adverse Event Report: MEDTRONIC, INC. UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6721M-50
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: model: dvfb1d1, implantable cardioverter defibrillator (icd); implanted: (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead was exhibiting varying impedances on the rv defibrillation coil.The lead remains in use.No patient complications have been reported as a result of this event.

Brand Name
UNIPOLAR, EPICARDIAL, OVAL PATCH LEAD, DF1
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11474085
Report Number2182208-2021-01026
Device Sequence Number3430735
Product Code LWS
UDI-Device Identifier00681490148771
UDI-Public00681490148771
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2010
Device Model Number6721M-50
Device Catalogue Number6721M-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4968-60, LEAD
Patient Age60 YR
Patient Weight66